# SDR 2000UALA00147

- Difficulty date: March 18, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N988UA
- Make and model: Boeing 737291
- Aircraft serial: 21750
- Aircraft time: 57,237 hours, 43,669 cycles
- Engine: Pwa JT8D17
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Condition: Malfunctioned
- Location: Comm System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBERS 1 AND 2 VERY HIGH FREQUENCY COMMUNICATIONS SYSTEMS FAILED FOR FIVE MINUTES.  *S/D*  REPLACED THE NUMBER 1 VERY HIGH FREQUENCY COMMUNICATIONS TRANSCEIVER (P/N 6221181003) AND THE NUMBER 1 AUDIO CONTROL PANEL (P/N G283304).
